# SDR UPS06448761

- Difficulty date: December 12, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER HALLWAY EMERGENCY LIGHT BATTERY PACK INOP.  REMOVED AND REPLACED EMERGENCY BATTERY PACK IAW AMM 33-51-00.  OPS CK NORMAL.
